Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 1, Pages 73-78
http://dx.doi.org/10.1155/S1048953398000069

Selections of set-valued stochastic processes

Technical University, Institute of Mathematics, Podgórna 50, Zielona Góra 65-246, Poland

Received 1 May 1996; Revised 1 January 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mariusz Michta and Longin E. Rybiński, “Selections of set-valued stochastic processes,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 1, pp. 73-78, 1998. https://doi.org/10.1155/S1048953398000069.